# SDR SWAA2015022536907

- Difficulty date: January 14, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 33,196 hours, 23,536 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TE SUPPORT ANGLE CRACKED AT TRANSVERSE WEB LOWER ATTACH POINT.  R & R ANGLE IAW SRM.
